Couldn't find what you looking for?

TRY OUR SEARCH!

three weeks ago i had sex with my boyfriend but the condom split, so i took the morning after pill (levonelle 1500). a week later i started bleeding, and it's been like this for a week now. it ranges from very light bleeding, almost pink, to quite heavy and bright red as if i was having my period. but also i've had thick brown bleeding/discharge and sometimes mild cramps in my abdomen. could i still have gotten pregnant or does this sound like side effects of the morning after pill? any help would be much appreciated, thankyou.

Loading...

i had sexual relationship with my boyfriend exactly two weeks ago. but 24 hours later i took the morning after peel pill. two or four day i was bleeding light the first day if was kindad heavy a read color the rest of the time it was a light brown. now a week later my brast feel tender and i friend told me to squeeze mt niple in case a any milk came out. then the meant that im pretgnant could the be possible and what are chances. please advice am i pregnant
Reply

Loading...

im actually having the same problem, i took it while on my period and now that my period stop, its started back up again! !! not even 2 days after i finished having it.....if its heavy bleeding i highly doubt you could be pregnant because it means that your uterus walls are shedding like when u have your period, meaning no eggs were fertilized....but idk i could be wrong....it would actually be helpful if someone could answer this question because it is a good one!
Reply

Loading...

I had the same bleeding after taking the morning after pill and now i am a day late, should i worry, or is it also common that your period may be irregular after taking the morning after pill?

please can someone reply if they have experienced this?

thanks

:-)
Reply

Loading...

for a little piece of mind for u girls.....i have been pregnant....if ur pregnant u"ll know i felt so much fatter days b4 i found out i was. I recently took the morning after pill right after having my period last week and started bleeding again also. I read under the plan B side effects that it might mess up your period. So i wouldnt worry until ur a month after u bleed from the pill.
Reply

Loading...

Hey girls, I've taken Levonelle a couple of times now after unprotected sex. It's perfectly normal to have browny coloured bleeding for a week or so afterwards. The longest I've bled for after taking it is a week. I also experienced some abdominal pains and breast tenderness, but both these symptoms disappeared. You should also expect your next period to be not on time, and should judge it by when you took the pill. I came on my period a month after taking the pill, meaning that it was 3 weeks late, but because I had bled after taking Levonelle my body didn't need a period and so my cycle began again. Obviously, if you suspect you are pregnant go to your GP for a free pregnancy test, as Levonelle isn't 100% accurate and may not have worked for you. It's always best to take a pregnancy test about three weeks after taking the morning after pill just to be certain it worked.
Reply

Loading...

i took plan b before but i dont remember if i had my period right after...but now i had sex a week after my period then took the peel a day after my unprotected sex today is a week already that i took it and all of a sudden got my period is weird because i just had my period two weeks ago
i am scared because some people tell me i might be pregnant but in the parenthood clinic they told me is normal
that i should worry if it hadnt come after three weeks of taking it
please advise me i dont know if am pregnant...

Reply

Loading...

You are likely to bleed when you take the morning after pill because you are putting a huge amount of hormones into your body - likewise your following period will be different and possibly at a strange time, your boobs could be sore, and you could have abdominal pains and mood swings.

However the morning after pill is not 100% effective, so if your period doesn't come after a month of the first bleed after taking the pill, I would recommend taking a pregnancy test or going to the doctor and getting one for free. But don't get freaked out just because you're period is messed up or you're having other signs that could mean pregnancy because your body is messed up from putting so many hormones into it.

Hope I've given someone the answers they needed :-)
Reply

Loading...

the best way is to go to consult your doctor or your Ginecologist; I had the same problem and the first thing that my doctor did was give me a pregnancy test because it is a rare side effect.
Hope it helped.
best of luck to all.
Reply

Loading...

Hi 
I need an immediate reply. I had sex last week tuesday, unfortunately some of the sperms were left , the next day my day my period came. while I was on my period i took a morning after pill , is it possible i can be pregnant.  my normal flow is 4 - 5 days.  im on my seventh day and still shading small drips of blood. 
Reply

Loading...

It is possible, but I highly doubt it in your case.
Reply

Loading...

I had sex with my boyfriend and took the morning after pill the next day. But within 4 days of taking the morning after pill, i have started bleeding and im not due on, infact the nurse told me that my period would be late if anything. But its not late its to early!! is this normal????
Reply

Loading...

it is normal to be late after u take the mouring after
Reply

Loading...

I had a heavy period that ended the 15th of June, I had unprotected sex two days later and took the morning after pill and bled a week after. It was pretty heavy. When should I be expecting my period? The first or second week in July? Because my period is normally  unpredictable 
Reply

Loading...

I had the same exact problem did u turn out pregnant?!?
Reply

Loading...